# SDR USAA2014072100002

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 43,367 hours, 19,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100032000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY L2 DOOR LENS DAMAGED.  REPLACED EMER LIGHT ASSEMBLY L2 DOOR.
